# SDR AALA202206134428

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 23,716 hours, 11,151 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY D DOOR HARD TO OPEN AND CLOSE MAINTENANCE FOUND LAVATORY DOOR INSTALLED INCORRECTLY AND INSTALLED LOWER PIN ON DOOR PER AMM 25-43-41. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
